Wolbachia infections of phlebotomine sand flies (Diptera : Psychodidae)

Ono, M, Braig, HR, Munstermann, LE, Ferro, C and O'Neill, SL (2001) Wolbachia infections of phlebotomine sand flies (Diptera : Psychodidae). Journal of Medical Entomology, 38 2: 237-241. doi:10.1603/0022-2585-38.2.237


Author Ono, M
Braig, HR
Munstermann, LE
Ferro, C
O'Neill, SL
Title Wolbachia infections of phlebotomine sand flies (Diptera : Psychodidae)
Journal name Journal of Medical Entomology   Check publisher's open access policy
ISSN 0022-2585
Publication date 2001-03-01
Sub-type Article (original research)
DOI 10.1603/0022-2585-38.2.237
Volume 38
Issue 2
Start page 237
End page 241
Total pages 5
Language eng
Keyword Wolbachia
wsp
Phlebotomus
Lutzomyia
phylogeny
Populations
Pipientis
Bacteria
Dna
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 12 Oct 2011, 07:56:37 EST by System User